# SDR 9602859968

- Difficulty date: February 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9332
- Make and model: Doug DC-9-31
- Aircraft serial: 47264
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 5910448
- Condition: Reqd Service
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LANDING GEAR HANDLE WOULD NOT RAISE ON GEAR RETRACTION, NOSE WHEEL WAS STEERABLE.  THIS CAUSED THE AIRCRAFT TO REMAIN IN GROUND MODE.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  EMERGENCY EQUIPMENT WAS CALLED OUT ON STANDBY AS A PRECAUTION.  REPACKED NOSE LANDING GEAR STRUT AND SERVICED TO PROPER LEVELS.  OPERATIONAL CHECK NORMAL AND AIRCRAFT RETURNED TO SERVICE.
